zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
On symmetric solutions of an elliptic equation with a nonlinearity involving critical Sobolev exponent. (English) Zbl 0823.35051
If $G$ is a subgroup of the orthogonal group $O(N)$ and $K(gx)= K(x)$, $x\in \bbfR\sp N$, $g\in G$, then existence theorems for $G$-symmetric solutions $u$ of the problem $$-\Delta u= K(x)\vert u\vert\sp{4/(N- 2)} u$$ are proved using variational methods.

MSC:
35J60Nonlinear elliptic equations
58J70Invariance and symmetry properties
35J20Second order elliptic equations, variational methods
WorldCat.org
Full Text: DOI
References:
[1] Kazdan, J.; Warner, F.: Existence and conformal deformations of metrics with prescribed Gaussian and scalar curvature. Ann. maths 101, 317-331 (1975) · Zbl 0297.53020
[2] Bianchi, G.; Egnell, H.: A variational approach to the equation ${\Delta}uKu(n2)$/(n-2) in $\mathbb{R}$n. Archs ration. Mech. analysis 122, 159-182 (1993) · Zbl 0803.35033
[3] Deng, Yin-Bing; Zhou, Huan-Song; Zhu, X-Ping: On the existence and LP $\mathbb{R}$n bifurcation for the semilinear elliptic equation. J. math. Analysis applic. 154, 116-133 (1991)
[4] CHABROWSKI J., On the existence of G-symmetric solutions for nonlinear elliptic equations, Rend. Mat. Palermo (to appear). · Zbl 0793.35027
[5] Hebey, E.: Changements de métriques conformes sur la sphère. Le problème de Nirenberg. Bull. sc. Math. 2e série 114, 215-242 (1990) · Zbl 0713.53023
[6] Hebey, E.: La méthode d’isométries-concentration dans le cas d’un probléme non linéaire sur LES variétés compacts à bord avec exposant critique de Sobolev. Bull. sc. Math. 2e série 116, 35-51 (1992)
[7] Bartsch, T.; Willem, M.: Infinitely many non-radial solutions of an Euclidean scalar field equation. (1992) · Zbl 0790.35021
[8] Lions, P.L.: The concentration-compactness principle in the calculus of variation. Rev. mat. Ibero 1--2, 45-121 (1985) · Zbl 0704.49006
[9] Azorero, J.P.G.; Alonso, P.: Multiplicity of solutions for elliptic problems with critical exponents or with non symmetric term. Trans. am. Math. soc. 323, 877-895 (1991) · Zbl 0729.35051
[10] Azorero, J.P.; Alonso, P.: On limits of solutions of elliptic problems with nearly critical exponent. Communs partial diff. Eqns 17, 2113-2126 (1992) · Zbl 0799.35066
[11] Talenti, G.: Best constant in Sobolev inequalties. Annali mat. Pura appl. 110, 353-372 (1976) · Zbl 0353.46018
[12] Ambrosetti, A.; Rabinowitz, P.H.: Dual variational methods in critical points theory and applications. J. funct. Analysis 14, 349-381 (1973) · Zbl 0273.49063
[13] Brezis, H.; Nirenberg, L.: Positive solutions of nonlinear elliptic equations involving critical Sobolev exponents. Communs pure appl. Math. 36, 437-477 (1983) · Zbl 0541.35029
[14] Rabinowitz, H.: Minimax methods in critical point theory with applications to differential equations. CBMS, am. Math. soc 65 (1986) · Zbl 0609.58002
[15] Struwe, M.: Variational methods, applications to nonlinear partial differential equations and Hamiltonian systems. (1990) · Zbl 0746.49010
[16] Willem M., Une lemme de deformation quantitif en calcul des variations, prépublication, Institut de Mathématique pure et appliquée, Université Catholique de Louvain.
[17] Lions, P.L.: Symétrie et compacité dans LES espaces de Sobolev. J. funct. Analysis 49, 315-334 (1982) · Zbl 0501.46032
[18] Bianchi, G.; Egnell, H.: An ODE approach to the equation ${\Delta}uKu(n2)$/(n-2) in $\mathbb{R}$n. Math. Z. 210, 137-166 (1992) · Zbl 0759.35019